MAUDE Adverse Event Report: AROA BIOSURGERY LTD. OVITEX 2S; SURGICAL MESH

AROA BIOSURGERY LTD. OVITEX 2S; SURGICAL MESH
Model Number F10248-1012P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Bacterial Infection (1735)
Date of Event 07/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Aroa's review of manufacturing documentation for the subject lot (ert-21h07) has confirmed that the devices were produced in accordance with the established procedures.All process specifications and final release specifications were satisfied.Infection and seroma are noted as potential complications in the instructions for use of the device.There was no evidence to indicate that the device caused or contributed to the event.
 
Event or Problem Description
It was reported that a patient experienced cellulitis and fluid build up approximately 1.5 years after hernia repair with ovitex 2s.The fluid was positive for e.Coli and prevotella after incision drainage.The fluid collection persisted, and the surgeon performed a re-operation to address and removed some polypropylene suture.No further issues were reported.

Brand Name
OVITEX 2S
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
AROA BIOSURGERY LTD.
2 kingsford smith place
airport oaks, auckland 2022
NZ  2022
Manufacturer (Section G)
AROA BIOSURGERY LTD.
2 kingsford smith place
airport oaks, auckland 2022
NZ   2022
Manufacturer Contact
stacey spies
2 kingsford smith place
airport oaks, auckland 2022
NZ   2022
MDR Report Key22628194
Report Number3007321028-2025-00026
Device Sequence Number8305768
Product Code FTM
UDI-Device Identifier09421904065161
UDI-Public09421904065161
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K153632
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model NumberF10248-1012P
Device Lot NumberERT-21H07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Initial Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown